# SDR UALA2011111106175

- Difficulty date: November 10, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N849UA
- Make and model: Airbus A319-131
- Aircraft serial: 1649
- Aircraft time: 34,682 hours, 14,162 cycles
- Engine: Iae V2522A5
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O RUDDER PEDALS DO NOT MOVE TOWARD PILOT WITHOUT MANUAL ASSISTANCE.  REPLACED PEDAL ADJUSTER ACTUATOR, OPS CHECK NORMAL.
